# SDR CALA0700620

- Difficulty date: October 26, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 37,035 hours, 19,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33510
- Condition: Cracked
- Location: Bs 440 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A . 5 INCH CRACK IN AFT SIDE OF FUSELAGE FRAME AT STA 440 AROUND RIVET BELOW S8R.  THE FRAME WAS REPAIRED IAW ECRA 5310-04668.
